# SDR 3EJA202402190001

- Difficulty date: February 14, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N589JS
- Make and model: Cessna 560XL
- Aircraft serial: 5605528
- Aircraft time: 5,029 hours, 3,129 cycles
- Engine: Pwc PW545B
- Engine time: 5,029 hours, 3,129 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: E, A

## Discrepancy

AFTER DEPARTURE DURING CLIMB THROUGH 17,000FT THE MASTER WARNING LIGHT AND RH OIL LOW LIGHT ILLUMINATED WITH OPSI SHOWING ON GAUGE. PER CHECKLIST RH ENGINE SHUT DOWN AND SECURED. SMOKE STARTED ENTERING COCKPIT, BUT STOPPED SOON AFTER ENGINE SECURED.
